# SDR 98ZZZX2127

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8101K
- Make and model: Piper PA-44-180
- Aircraft serial: 448095005
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 9564308
- Condition: Broken
- Location: Mlg Lt Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BLEEDING LEFT BRAKE, TECHNICIAN NOTICED LT REAR MAIN LANDING GEAR TRUNNION BLOCK BROKEN IN HALF.  NO HARD LANDINGS REPORTED BY CREW.  INSTALLED NEW BLOCK AND C/W NDT OF AREA AND OTHER TRUNNION BLOCKS.  AN ALERT TECHNICIAN MAY HAVE SAVED GEAR COLLAPSING ON LANDING OR SOME OTHER MALFUNCTION.
